MDJunction - People Helping People
 
Ask a Question
05/01/2012 01:01 PM

BABESIA HERX -when does it end?

benniferobin
benniferobin  
Posts: 356
Member

i have been taking mepron/azith for 2.5 months now and still herx after every dose (head pressure, lightheaded, dizzy, cognitive, etc)

how long until i don't herx from it anymore?

thanks!

jennifer

Reply

05/01/2012 01:19 PM
beeincharge
Posts: 436
Member

Just curious, but is the head pressure a babesia symptom?

I have Babesia, we haven't started treating it yet. I have had a tremendous amount of head pressure, especially when I lean forward, for a long time now. I wondered about intracranial hypertension, but I think I would be relieved to find out it may be babesia.

Thank you for your response to my post regarding minocycline. I will ask about it!


05/01/2012 01:24 PM
purpleyogamat
purpleyogamat  
Posts: 3106
Group Leader

Hmmm... Babesia is a hard one to kill. One of the hardest.... and is one of the longest to treat.

Could it be that your dose is too high? I know with Mepron people have very diverse reactions: Either it works REALLY well and they need a lower dose, it works well at the normal dose, or it doesn't work and people need a higher dose.

So maybe as your doc?

But as for the herx - I'd say it takes at least 4 months to start noticing some improvement. And even then - my improvement is slow and varies daily.

*big hugs* for you, Jen.....

Sending you healing vibes.

purple


05/01/2012 02:05 PM
benniferobin
benniferobin  
Posts: 356
Member

thanks purple!! apparently it works really well hahahaa except that i haven't really felt the benefits yet as much as the herxes! i am taking one tsp twice daily. 600 mg azith. and now sida acuta. i am pretty sure the sida acuta just intensifies the mepron.

i can really feel it hit my head after i take it, within the hour. might have to back off of sida acuta if i can't handle both, but really wanted to try to knock more out Smile

are you still seeing improvements? hope so!!!

jen


05/01/2012 02:54 PM
WiscLamLymie
WiscLamLymie  
Posts: 1472
Group Leader

Hey Jen,

It took me 4 solid months of trx for Babs before I felt any improvement of sx. Keep going, this is a long haul to ride out, but you can do it. Smile

Lauren


05/01/2012 03:00 PM
benniferobin
benniferobin  
Posts: 356
Member

thanks lauren!!! i forget, do you have the awful head symptoms of babs or more of the air hunger?

05/01/2012 03:04 PM
WiscLamLymie
WiscLamLymie  
Posts: 1472
Group Leader

BOTH. I would say that I have more cardiac issues, then head things. (air hunger goes with cardiac...)

But maybe they fight for top billing. who knows? ???


05/01/2012 05:05 PM
benniferobin
benniferobin  
Posts: 356
Member

lauren how long have you been treating babs now and have you noticed improvement yet? you are taking alinia right?

05/01/2012 05:15 PM
WiscLamLymie
WiscLamLymie  
Posts: 1472
Group Leader

Since January. And I've been on Alinia and then added in Artimisinin after about a month I think.

I will be switching over to Malarone this week actually. Alinia tends to fizzle, and I've gotten my babs load down a bit, so we are switching over to keep this treatment going strong. Smile

Lauren


05/01/2012 06:46 PM
benniferobin
benniferobin  
Posts: 356
Member

do you feel like you are seeing results then?
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved